Integrability of complex planar systems with homogeneous nonlinearitiesстатья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 13 ноября 2015 г.

Работа с статьей


[1] Integrability of complex planar systems with homogeneous nonlinearities / B. Ferčec, J. Giné, V. G. Romanovski, V. F. Edneral // Journal of Mathematical Analysis and Applications. — 2016. — Vol. 434, no. 1. — P. 894–914. Abstract In this paper we obtain sufficient conditions for the existence of a local analytic first integral for a family of quintic systems having homogeneous nonlinearities. The family studied in this work is the largest one classified until now for systems with such nonlinearities. We propose also an approach to find reversible systems within polynomial families of Lotka–Volterra systems with homogeneous nonlinearities. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть